# SDR MASA2010022400152

- Difficulty date: February 24, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 13,491 hours, 10,556 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RTF LANDING GEAR HANDLE LOCKED, WILL NOT RETRACT.  MX TOOK TO HANGER TO T/S.  MX TOOK TO HANGER TO T/S.  ADJUSTED TORQUE LINK PROX SENSORS ON 2/24/2010.
